# SDR DXTA2010070204137

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 998 hours, 792 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CRUISE, & DESCENT.  A VERY NOTICEABLE LOUD NOISE, LIKE BRAKE ACCUMULATOR PUMP CYCLING VERY FREQUENTLY.  NO ANNUCIATOR NOTED.  FOUND A CLAMP ON THE WINDSHIELD ANTI-ICE BLEED AIR SUPPLY WYE DUCT AT FWD PRESSURE BULKHEAD IN COCKPIT LOOSE. TIGHTENED CLAMP AND RAN ACFT AND NOISE WENT AWAY.
